MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; NEON SCREW, SELF-TAPPING, CANNULATED, 4.0MM LENGTH 30MM

ULRICH GMBH & CO. KG NEON3; NEON SCREW, SELF-TAPPING, CANNULATED, 4.0MM LENGTH 30MM
Model Number CS 1401-30T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Initial surgery (b)(6) 2020, complete instrumentation can be seen in the image made during the surgery.After the surgery patient had a good recovery.According to patient, restrictions were followed.On (b)(6) 2021, a fracture in neon was detected in mr.Patient is well, waiting to know the next steps.Report 1 of 2.

Brand Name
NEON3
Common Device Name
NEON SCREW, SELF-TAPPING, CANNULATED, 4.0MM LENGTH 30MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key12984407
Report Number9612420-2021-00014
Device Sequence Number20171489
Product Code NKG
UDI-Device Identifier04052536002863
UDI-Public04052536002863
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCS 1401-30T
Device Catalogue NumberCS 1401-30T
Device Lot NumberWSA12651810
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown